As many of you, I have been on a terrible rollercoaster the last 2 months.
I have been on Nature Throid for couple of years, felt great until I was under severe stress this year and was prescribed steroids and antibiotics this year.
To cut the story short - my GP told me to stop 195 mg of Nature Throid due to low TSH = 0.01, but top of the range FT3 and T4. I reduced meds dramatically (to 65 mg or less some days) mid-July and gradually was getting symptoms: swelling behind knees, then lymph node swelling, hair falling out, pulled several muscles, joint muscle pain and weakness, nails and hair breaking, now dry eyes, extremely dry skin, which feels hot and it burns, some acne and as per yesterday - dry throat. I am very tired and anxious.
I have resumed my 195 mg of Nature Throid 4 weeks ago, which was my original dosage prior to all this, but I am still getting the above symptoms...is this normal? I have an appointment with endo in 5 days, but I am barely functioning here is this all caused by abrupt reduction of thytoid medication?
Thank you in advance...